Opial-type inequalities for functions and their ordinary and balanced fractional derivatives
Here we present L p, p > 0, fractional Opial type inequalities subject to high order boundary conditions. They involve the right and left Caputo, Riemann-Liouville fractional derivatives. These derivatives are blended together into the balanced Caputo, Riemann-Liouville, respectively, fractional derivative. We give an application to a balanced fractional boundary value problem by proving uniqueness of the solution. © 2012 EUDOXUSPR86ESS, LLC.
Journal of Computational Analysis and Applications
Anastassiou, G. (2012). Opial-type inequalities for functions and their ordinary and balanced fractional derivatives. Journal of Computational Analysis and Applications, 14 (5), 862-879. Retrieved from https://digitalcommons.memphis.edu/facpubs/5397